# SDR UPS804836

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 6 INCH CRACK AT PRESSURE BULKHEAD, BS 683 LONGERON 31R.  ALSO, A 1.5 INCH CRACK RUNNING AT LONGERON 29R.  MAINTENANCE REPLACED THE BULKHEAD ASSY IAW SRM 51-1-20D.
